MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH BIS MODULE; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE
Model Number INTELLIVUE BIS MODULE
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the measurement values were low.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(4).E1: reporter phone number: (b)(6).Reporting institution name (b)(6).Analysis was performed by a philips remote service engineer (rse) which included interviewing the customer and dispatching an authorized service provided (asp) onsite to further evaluate the unit.Once onsite, the asp tested the unit using the service manual but could not replicate the fault.The unit worked to specification.It could not be confirmed what may have been the root cause or what testing occurred.Based on the information available in the case, the cause of the reported problem was not confirmed.The alleged malfunction was not confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
BIS MODULE
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWARE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24823714
Report Number9610816-2026-100681
Device Sequence Number9594548
Product Code OLW
UDI-Device Identifier00884838051515
UDI-Public(01)00884838051515
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE BIS MODULE
Device Catalogue Number866421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown